MathSciNet Relay Station
MathSciNet bibliographic data
MR1850672 16E50 (16N60 46L05)
Ara, Pere; Pedersen, Gert K.; Perera, Francesc A closure operation in rings. Internat. J. Math. 12 (2001), no. 7, 791–812.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement